MAUDE Adverse Event Report: BIOMET 3I ANGLED SCREW CHANNEL DRIVER TIP 24MM; DENTAL DRIVER

BIOMET 3I ANGLED SCREW CHANNEL DRIVER TIP 24MM; DENTAL DRIVER
Model Number ASCDT24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient identifier: unknown / not provided.Age and date of birth: unknown / not provided.Gender: unknown / not provided.Patient weight: unknown / not provided.Date of event: unknown / not provided.Pma/510(k) number: unknown / not provided.
 
Event or Problem Description
It was reported that the angled driver broke during torquing.Procedure was completed using another driver.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) angled screw channel driver tip 24mm (ascdt24) was returned for investigation.Visual evaluation of the as returned product identified signs of use.Fracture identified at driver's tip.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was used on an unknown tooth site (universal.) the length of the device usage is unknown.The customer did not provide any pictures or x-rays.Appropriate documentation was performed.Dhr review was completed for the subject lot number (1230390v).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1230390v) for similar events and no other complaint was identified.December post market trending was reviewed and there were no actionable events or corrective actions for the reported event (fracture) or product (ascdt24).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur, and the reported event was confirmed.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
ANGLED SCREW CHANNEL DRIVER TIP 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15663286
Report Number0001038806-2022-01621
Device Sequence Number5979403
Product Code NDP
UDI-Device Identifier00844868044017
UDI-Public(01)00844868044017(17)240819(10)1230390V
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2024
Device Model NumberASCDT24
Device Catalogue NumberASCDT24
Device Lot Number1230390V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose